Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having breathing problem, using inhaler. Diagnosed with asthma. How to get rid of it?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
Hi Doctor,
I have been facing breating problem since 5 months, recently (Jan, 2013) got admitted in hospital for Asthma and Sinus and realized that problem is because of Asthma.
Post discharge doctor was confident that I was Ok and no need to under go a surgery for neither of them.
However I am still facing breathing problem and atleast once in a day I have to take inhaler.
Do suggest me what action can be taken to get rid of this problem.
Posted Tue, 14 May 2013 in Lung and Chest disorders
Answered by Dr. Gyanshankar Mishra 1 hour later

Thanks for posting the query on XXXXXXX After going through your query, I would like to comment the following:

1. You seem to be diagnosed as a case of Bronchial Asthma with allergic rhino-sinusitis.

2. You need to get evaluated with a pulmonologist in detail.

3. Investigations that may be required are Chest xray, Pulmonary function tests and Serum IgE.

4. Based on your evaluation results, you need to take inhaled medication and oral drugs. Nasal sprays may also be required by you.

5. If you have breathing problems then your medications are not optimised at present and mainly your inhaler therapy needs to be titrated. Maintenance inhaler therapy needs to be daily and reliever therapy as and when required.

6. Avoid cold food, dust exposure and all possible triggers.

7. Flu and pneumococcal vaccines will be of great help to you.

I hope I have answered your query. I will be glad to answer follow up queries if any.
Please accept my answer if you have no follow up queries.


Dr. Gyanshankar Mishra
Consultant Pulmonologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor